Journal of the Mathematical Society of Japan

Value distribution of the Gauss maps of complete minimal surfaces in Rm

Hirotaka FUJIMOTO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 4 (1983), 663-681.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396370

Digital Object Identifier
doi:10.2969/jmsj/03540663

Mathematical Reviews number (MathSciNet)
MR0714468

Zentralblatt MATH identifier
0527.53004

Subjects
Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]
Secondary: 30D35: Distribution of values, Nevanlinna theory

Citation

FUJIMOTO, Hirotaka. Value distribution of the Gauss maps of complete minimal surfaces in $R^{m}$. J. Math. Soc. Japan 35 (1983), no. 4, 663--681. doi:10.2969/jmsj/03540663. https://projecteuclid.org/euclid.jmsj/1230396370


Export citation